# SDR HNAA2016021900043

- Difficulty date: February 19, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 58,304 hours, 65,417 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 30147211
- Part serial: U0078
- Condition: Inoperative
- Location: De Ice Boots
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RANDOM BOOTS WILL NOT INFLATE IN SEQUENCE ON OCCASION.  THREE BOOTS ILLUMINATED AT THE SAME TIME.  LIGHTS TESTED NORMAL.  PRIMARILY IN FAST.  R & R DEICE TIMER.  RAN ACFT IAW MM 30-10-00. OPS CHECKED GOOD.
